I am a 51 year old female. I was diagnosed with follicular thyroid cancer in 2004 and have been taking levoxyl since that time. I also take a beta blocker for blood pressure. I am kept in a state of mild hypothyroidism to discourage the cancer from returning. Anyway - here's my problem. For years, now, I have had severe joint pain that travels. It begins suddenly and after a few months (or more) it will abruptly disappear and the joint will feel fine. It started in my heels. Then after months it went away and moved to my left hip. More months pass and one day my hip feels fine, and it soon travels to my right knee. and so on. Now it's in my left foot and I'm hobbling around. What is going on??? Any ideas?
Since when are you having these symptoms? Are you on any medications? Is your blood pressure and blood sugar in the normal range? Have you consulted a doctor for your symptoms?
There could be several causes for the symptoms you are having. Have any xrays been done? Which joints are involved? Does the pain shift from one joint to another?
Rheumatoid arthritis is an autoimmune disorder that causes stiffness and pain in the joints. Osteoarthritis involves growth of bone spurs and degeneration of cartilage at a joint. It is very common in adults older than 45 and can cause joint pain.
Joint pain may also be caused by bursitis (inflammation of the bursae). The bursae are fluid-filled sacs that cushion and pad bony prominences, allowing muscles and tendons to move freely over the bone.
For nonarthritis joint pain, both rest and exercise are important. Warm baths, massage, and stretching exercises should be used as frequently as possible.
Anti-inflammatory medications may help relieve pain and swelling. You could take some over the counter pain releif medications and apply some pain releif gels or creams to see if it helps with your symptoms.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.